PHONE
+44-7482-878921

International Journal of Clinical & Medical Images

ISSN: 2376-0249

Clinical-Medical Image - International Journal of Clinical & Medical Images (2020) Volume 7, Issue 4

A Very Rare Case of Cutaneous Toxicity of API Protocol

A Very Rare Case of Cutaneous Toxicity of API Protocol

Author(s): Nadia Filali*, Samia H Touimi, G Akimana, H Elkacemi, S Elmouhtadi, H Abahssain, T Kebdani, N Benjaafar, H Errihani1

It’s a 36 years old female patient treated 7 years ago for an osteochondroma of the upper third of the left humerus by surgery alone. She was under follow-up since then. 5 months ago, she presented a mass in the same previous location. CT scan showed a locally advanced tumor of the left humerus.

It’s a 36 years old female patient treated 7 years ago for an osteochondroma of the upper third of the left humerus by surgery alone. She was under follow-up since then. Five months ago, she presented a mass in the same previous location. CT scan showed a locally advanced tumor of the left humerus.

A biopsy of the mass showed a low-grade osteosarcoma with high-grade osteosarcoma differentiation foci. The remainder of the staging didn’t reveal any metastases. The patient received 1 course of chemotherapy neoadjuvant to surgery with Adriamycin–Cisplatin–Ifosfamid (API). She presented 3 days later right laterocervical skin lesions which extend in one week to the homolateral upper hemithorax, likely related to rare cutaneous toxicity of the protocol.

flyer Image
Indexing and Archiving
A generic square placeholder image with rounded corners in a figure.
All published articles are assigned to Digital Object Identifier (DOI)- CrossRef.
A generic square placeholder image with rounded corners in a figure.
All published articles of this journal are included in the indexing and abstracting coverage of: